# SDR DL72W020041

- Difficulty date: January 11, 2002
- Submitted: February 20, 2002
- Operation: Air carrier
- Aircraft: N294WA
- Make and model: Boeing 727247
- Aircraft serial: 22112
- Aircraft time: 64,127 hours, 43,456 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 900835A
- Part serial: 73985
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MID FIRST CLASS CEILING EXIT SIGN IDENTIFIER BATTERY PACK INOP.  REMOVED AND REPLACED SAME.  CHECKS GOOD.
